# SDR DALA2019072904460

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 51,718 hours, 35,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS #L2-873, L2-845, L2-846, L2-848, AND L2-847 WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE B5-260 BATTERY PACK AND CHARGER PER AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. (LP #4621054)
